Acute myopericarditis and left shoulder capsulitis following second dose of mRNA SARS-CoV-2 Moderna vaccination.

Details

Serval ID
serval:BIB_5517E166C44E
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Acute myopericarditis and left shoulder capsulitis following second dose of mRNA SARS-CoV-2 Moderna vaccination.
Journal
BMJ case reports
Author(s)
Quinodoz A., Luthi F., Revaz S., Konzelmann M.
ISSN
1757-790X (Electronic)
ISSN-L
1757-790X
Publication state
Published
Issued date
01/06/2023
Peer-reviewed
Oui
Volume
16
Number
6
Pages
e254110
Language
english
Notes
Publication types: Case Reports ; Journal Article
Publication Status: epublish
Abstract
Vaccination against mRNA SARS-CoV-2 has been administered on a very large scale and various side effects have been described. The increased risk of myopericarditis is known, and only a few cases of shoulder capsulitis have been reported after vaccination. These two pathologies have never been reported in the same patient after vaccination. Our article presents the history of a man in his 40s who presented with myopericarditis a few days after vaccination against SARS-CoV-2 with mRNA(Messenger RNA) Moderna® vaccine and who at the same time developed shoulder capsulitis. His cardiovascular symptoms resolved rapidly, and his shoulder symptoms improved/resolved within 1 year. This case should make physicians aware of the possibility of several concomitant side effects following vaccination against SARS-CoV-2.
Keywords
Male, Humans, SARS-CoV-2, Shoulder, COVID-19, Bursitis, Pericarditis/etiology, Myocarditis/diagnosis, Myocarditis/etiology, Vaccination/adverse effects, Drug-Related Side Effects and Adverse Reactions, RNA, Messenger, Musculoskeletal and joint disorders, Rehabilitation medicine, Stiff shoulder, Vaccination/immunisation
Pubmed
Web of science
Create date
07/06/2023 11:37
Last modification date
09/12/2023 7:03
Usage data